# SDR UALA2013052203558

- Difficulty date: May 19, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,702 hours, 14,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 31
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AUDIO PANEL NOT ILLUMINATED.  REPLACED CAPTAIN`S AUDIO CONTROL PANEL IAW MM, OPS OK.
